# SDR CALA2017060501729

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 50,619 hours, 21,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8602
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EPSU INOPERATIVE. REMOVED AND REPLACED EPSU AND BATTERY IAW AMM 33-51-000-001-A, 3 3-51-38-400-001-A, 33-51-38-000-002-A, AND 33-51-38-400-002-A.  OPS T ESTED GOOD IAW AMM 33-51-00-710-001-A.
